# SDR DALA2022032101836

- Difficulty date: March 8, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 66,290 hours, 21,802 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5806 LIGHTNING STRIKE ON CROWN SKIN AT STA 265 STR4R. CORRECTIVE ACTION: REF ERA 597819-14 REV ORG. (2148138)
